# SDR AALA960874

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 29AB INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT CONNECTOR ON BACK OF LIGHT ASSEMBLY AT PAX SEAT 29AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
